Volume 3, Number 4
Preview Issue Next Issue

Purchase

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Purchase PDF 0 61 Article preview

Purchase

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314

Preview Purchase PDF 0 59 Article preview

Purchase

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319

Preview Purchase PDF 0 54 Article preview

Purchase

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Purchase PDF 0 61 Article preview

Purchase

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341

Preview Purchase PDF 1 64 Article preview

Purchase

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350

Preview Purchase PDF 0 62 Article preview

Purchase

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364

Preview Purchase PDF 7 94 Article preview

Purchase

Mian Zhang, Ming-Gen Cui and Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Purchase PDF 0 68 Article preview

Purchase

Seymour V. Parter and David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384

Preview Purchase PDF 0 60 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80